Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

On Depo shot. Sore stomach, blue veins on stomach. Could I be pregnant?

hey my names brianne i am 15 and ive been on the depo shot since i was 13 for the past 3 months ive been having alot of pregnancy signs that arent reactions to the depo about 4 days ago my stomach has been really sore on both sides and i just noticed about two days i have noticed blue veins on my stomach and boobs that havent been there before. and my cousin and my grandma everytime they have been pregnant they say they have a dream there teeth have fallin out and ive had that dream twice once about a month ago and once lastnight do you think i could be pregnant ? i missed my depo about a month ago but i got it 3 days later .but ive been having pregnancy signs for about 3 months . what do you think pregnant or not ?
Asked On : Wed, 28 Nov 2012
Answers:  0 Views:  65 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor